Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 26 found articles
 
 
  Asymptotic normality of conditional mode estimation for functional dependent data
 
 
Title: Asymptotic normality of conditional mode estimation for functional dependent data
Author: Bouanani, Oussama
Rahmani, Saâdia
Laksaci, Ali
Rachdi, Mustapha
Appeared in: Indian journal of pure and applied mathematics
Paging: Volume 51 () nr. 2 pages 465-481
Year: 2020-06-23
Contents:
Publisher: Indian National Science Academy, New Delhi
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands